# SDR AALA202411181862

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 24,677 hours, 9,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT EMERGENCY POWER SUPPLY UNIT BATTERY FAULT WHILE PERFORMING J/C 26L00025012. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY
